Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of Lipschitz operators for the pairs of spaces (L1, L∞) and (l 1,c0)
1980 (English)In: Functiones et Approximatio Commentarii Mathematici, ISSN 0208-6573, Vol. 9, 107-115 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1980. Vol. 9, 107-115 p.
Research subject
URN: urn:nbn:se:ltu:diva-9614Local ID: 84561d40-03df-11de-802a-000ea68e967bOAI: diva2:982552
Upprättat; 1980; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(2790 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2790 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link